Duloxetine Withdrawal, Day, ummm, 3? Or is it 4? Squirrel!

Published September 22, 2015 by Crystal

Thought I would share my symptoms over the few days after my last tablet.

Brain zaps, not so many, just the odd one. Dizziness, not so fun.  Been feeling like I’m on a very long ferry ride, and it’s led to the kind of Nausea from one of those really long very rides.  Dreams are still ridiculously vivid.  Last night I rang Goodwood Hotel to book a room for the revival, and it all went wrong, and Lord March was about to get the longest complaint letter of his life.  My poor brain.  And poor Lord March!  Aaaanyway.  I am a little dizzy this morning.  Exhausted from the vivid dreams, but over all I feel all right.  The Omega 3’s do seem to have helped with the brain zaps, unless I wasn’t going to suffer them much anyway.  And I am about to take a dose of Super Greens, will see if I notice any difference.

My snark and sarc buttons seem to be easy to push today….Not sure the family will notice the difference though.

Going to drink lots of water and green tea and try to flush the body.

Appetite seems to be less today.  Not sure if it is connected to nausea.  Oh, and one thing that was horrendous yesterday was heartburn.  Absolutely hideous.  Not felt it so bad in some months.

Shall try to remember to keep you posted, blog reader.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: